# SDR UALA2009072002140

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 32,510 hours, 7,188 cycles
- Engine: Pwa PW4077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Part number: 0335KPU01
- Part serial: 62
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER FLT CREW CENTER FUEL TANK QTY INOP.  REPLACED FUEL QUANTITY PROCESSOR UNIT, CHECKS OKAY.
